American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] John Rainwater. Regular matrices with nowhere dense support . Proc. Amer. Math. Soc. 29 (1971) 361. MR 0279609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Albert Wilansky. Subalgebras of $B(X)$ . Proc. Amer. Math. Soc. 29 (1971) 355-360. MR 0282217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David W. Boyd. Lower bounds for the disk packing constant . Math. Comp. 24 (1970) 697-704. MR 0278193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert E. Atalla. On the multiplicative behavior of regular matrices . Proc. Amer. Math. Soc. 26 (1970) 437-446. MR 0271752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harry Pollard and D. G. Saari. An elementary Tauberian theorem of nonlinear type . Proc. Amer. Math. Soc. 24 (1970) 593-594. MR 0251168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Atalla and J. Bustoz. On sequential cores and a theorem of R. R. Phelps . Proc. Amer. Math. Soc. 21 (1969) 36-42. MR 0243357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth B. Hannsgen. Indirect abelian theorems and a linear Volterra equation . Trans. Amer. Math. Soc. 142 (1969) 539-555. MR 0246058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Drasin. Tauberian theorems and slowly varying functions . Trans. Amer. Math. Soc. 133 (1968) 333-356. MR 0226017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Moshe Mangad. Some limiting values and two error estimation procedures for power series approximations . Math. Comp. 21 (1967) 423-430. MR 0224751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. J. Price. On a theorem of Haar . Proc. Amer. Math. Soc. 18 (1967) 1056-1057. MR 0218823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. R. Blum and D. L. Hanson. A note on the ergodic theorem . Proc. Amer. Math. Soc. 16 (1965) 413-414. MR 0209437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward C. Posner. Summability-preserving functions . Proc. Amer. Math. Soc. 12 (1961) 73-76. MR 0121591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Seymour V. Parter. Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations . Trans. Amer. Math. Soc. 99 (1961) 153-192. MR 0120492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. J. White. On the restricted Ces\`aro summability of double Fourier series . Trans. Amer. Math. Soc. 99 (1961) 308-319. MR 0121610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donald J. Newman. $1-1+1-1+\cdots =1/2$ . Proc. Amer. Math. Soc. 11 (1960) 440-443. MR 0117474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. M. Petersen. Almost convergence and the Buck-Pollard property . Proc. Amer. Math. Soc. 11 (1960) 469-477. MR 0111961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Jr. Heller. Some convergence theorems for continued fractions . Proc. Amer. Math. Soc. 11 (1960) 805-811. MR 0117467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Donald E. Moser. The Taylor and other methods of summability . Proc. Amer. Math. Soc. 11 (1960) 90-96. MR 0110909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. H. Wells. Hausdorff transforms of bounded sequences . Proc. Amer. Math. Soc. 11 (1960) 84-86. MR 0110908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Meyer-König and K. Zeller. On Borel's method of summability . Proc. Amer. Math. Soc. 11 (1960) 307-314. MR 0113061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David F. Dawson. Concerning convergence of continued fractions . Proc. Amer. Math. Soc. 11 (1960) 640-647. MR 0117468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. J. Thron. Sequences generated by iteration . Trans. Amer. Math. Soc. 96 (1960) 38-53. MR 0117462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. M. Petersen. Summability of a class of Fourier series . Proc. Amer. Math. Soc. 11 (1960) 994-998. MR 0120499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George N. Raney. Functional composition patterns and power series reversion . Trans. Amer. Math. Soc. 94 (1960) 441-451. MR 0114765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David F. Dawson. Convergence of continued fractions of Stieltjes type . Proc. Amer. Math. Soc. 10 (1959) 12-17. MR 0104080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Mayer-Kalkschmidt. On conditional inclusion of matrix methods . Proc. Amer. Math. Soc. 10 (1959) 193-198. MR 0109970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pramila Srivastava. A Tauberian theorem for strong Riesz summability . Proc. Amer. Math. Soc. 10 (1959) 540-544. MR 0108669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. M. Gallie. Mandelbrojt's inequality and Dirichlet series with complex exponents. . Trans. Amer. Math. Soc. 90 (1959) 57-72. MR 0106991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. P. Tull. The multiplication problem for Dirichlet series . Proc. Amer. Math. Soc. 9 (1958) 332-334. MR 0093667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Basil Gordon. On a Tauberian theorem of Landau . Proc. Amer. Math. Soc. 9 (1958) 693-696. MR 0104084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2